Greg Martin
Greg Martin
Professor of Mathematics, University of British Columbia
כתובת אימייל מאומתת בדומיין math.ubc.ca - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Dimensions of the spaces of cusp forms and newforms on Γ0 (N) and Γ1 (N)
G Martin
Journal of Number Theory 112 (2), 298-331, 2005
752005
Many sets have more sums than differences
G Martin, K O’Bryant
Additive Combinatorics, CRM Proc. Lecture Notes 43, 287-305, 2007
682007
An asymptotic formula for the number of smooth values of a polynomial
G Martin
arXiv preprint math/9909180, 1999
421999
Biases in the Shanks—Rényi Prime Number Race
A Feuerverger, G Martin
Experimental Mathematics 9 (4), 535-570, 2000
352000
Inequities in the Shanks–Rényi prime number race: an asymptotic formula for the densities
D Fiorilli, G Martin
Journal für die reine und angewandte Mathematik (Crelles Journal) 2013 (676 …, 2013
342013
Polynomial values free of large prime factors
C Dartyge, G Tenenbaum, G Martin
Periodica Mathematica Hungarica 43 (1), 111-119, 2002
342002
Absolutely abnormal numbers
G Martin
The American Mathematical Monthly 108 (8), 746-754, 2001
312001
The least prime primitive root and the shifted sieve
G Martin
arXiv preprint math/9807104, 1998
311998
Constructions of generalized Sidon sets
G Martin, K O’Bryant
Journal of Combinatorial Theory, Series A 113 (4), 591-607, 2006
302006
Roots of unity and nullity modulo 𝑛
S Finch, G Martin, P Sebah
Proceedings of the American Mathematical Society 138 (8), 2729-2743, 2010
222010
Dense Egyptian fractions
G Martin
Transactions of the American Mathematical Society 351 (9), 3641-3657, 1999
221999
The iterated Carmichael\lambda-function and the number of cycles of the power generator
G Martin, C Pomerance
arXiv preprint math/0406335, 2004
212004
The symmetric subset problem in continuous Ramsey theory
G Martin, K O'Bryant
Experimental Mathematics 16 (2), 145-165, 2007
172007
Asymmetries in the Shanks-Rényi prime number race
G Martin
arXiv preprint math/0010086, 2000
152000
The supremum of autoconvolutions, with applications to additive number theory
G Martin, K O’Bryant
Illinois Journal of Mathematics 53 (1), 219-235, 2009
122009
The Smallest Solution of φ(30n + 1) < φ(30n) Is …
G Martin
The American mathematical monthly 106 (5), 449-451, 1999
121999
Nonzero values of Dirichlet L-functions in vertical arithmetic progressions
G Martin, N Ng
International Journal of Number Theory 9 (04), 813-843, 2013
112013
Almost all integer matrices have no integer eigenvalues
G Martin, EB Wong
The American Mathematical Monthly 116 (7), 588-597, 2009
112009
Solubility of systems of quadratic forms
G Martin
Bulletin of the London Mathematical Society 29 (4), 385-388, 1997
101997
A product of gamma function values at fractions with the same denominator
G Martin
arXiv preprint arXiv:0907.4384, 2009
82009
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20